# SDR DXTA2023050585420

- Difficulty date: May 3, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N352QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500244
- Aircraft time: 7,344 hours, 5,725 cycles
- System (JASC): 3300 · Lighting System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS ARE ACTIVATED CONTINUOUSLY WHEN SWITCH IS IN THE ARMED POSITION. STARTED TO FLICKER AS WELL.  REMOVED BATTERY NR 1 AND INSTALLED TESTED BATTERY IN THE 1 POSITION AND REMOVED BATTERY NR 2 AND INSTALLED TESTED BATTERY INTO NUMBER 2 POSTION PREFORMED OPS TEST AND BONDING CHECK OPS CHECK GOOD NO DEFECTS NOTED AT THIS TIME IAW AMM 25-27-05,06-46-00,06-48-00,20-13-21,33-52-00,32-52-01.
